# SDR 2011FA0000753

- Difficulty date: November 9, 2011
- Submitted: November 18, 2011
- Operation: General aviation
- System (JASC): 3500 · Oxygen System
- Part: Indicator
- Part number: 5473032101
- Part serial: M1561
- Condition: Failed
- Location: Lox
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOX INDICATOR FAILED INSPECTION IAW APPROVED ICA.  THESE INDICATORS ARE NOT INSTALLED ON AN ACFT.  PROBABLE CAUSE IS EXCEEDED ITS LIFE LIMIT BEFORE TESTING.  REPAIR STATION IS IN CONTACT WITH THE MFG TO DETERMINE ROOT CAUSE.
